


default search action
"ε-Uniformly convergent non-standard finite difference methods for ..."
Kailash C. Patidar, Kapil K. Sharma (2006)
- Kailash C. Patidar, Kapil K. Sharma
:
ε-Uniformly convergent non-standard finite difference methods for singularly perturbed differential difference equations with small delay. Appl. Math. Comput. 175(1): 864-890 (2006)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.